American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 51 of 51 found      Go to page: 1 2

[31] P. D. Seymour and Robin Thomas. Excluding infinite trees . Trans. Amer. Math. Soc. 335 (1993) 597-630. MR 1079058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Neil Robertson, P. D. Seymour and Robin Thomas. Excluding subdivisions of infinite cliques . Trans. Amer. Math. Soc. 332 (1992) 211-223. MR 1079057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] S. Northshield. Cogrowth of regular graphs . Proc. Amer. Math. Soc. 116 (1992) 203-205. MR 1120509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Paul Seymour and Robin Thomas. An end-faithful spanning tree counterexample . Proc. Amer. Math. Soc. 113 (1991) 1163-1171. MR 1045600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Donald I. Cartwright and P. M. Soardi. Convergence to ends for random walks on the automorphism group of a tree . Proc. Amer. Math. Soc. 107 (1989) 817-823. MR 984784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Kenneth A. Berman and Mokhtar Konsowa. A counterexample to the conjecture of Woess on simple random walks on trees . Proc. Amer. Math. Soc. 105 (1989) 443-449. MR 936772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] E. A. Bender and N. C. Wormald. Random trees in random graphs . Proc. Amer. Math. Soc. 103 (1988) 314-320. MR 938689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Daniel D. Sleator, Robert E. Tarjan and William P. Thurston. Rotation distance, triangulations, and hyperbolic geometry . J. Amer. Math. Soc. 1 (1988) 647-681. MR 928904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Massimo A. Picardello and Wolfgang Woess. Martin boundaries of random walks: ends of trees and groups . Trans. Amer. Math. Soc. 302 (1987) 185-205. MR 887505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] D. Z. Du, F. K. Hwang and S. C. Chao. Steiner minimal tree for points on a circle . Proc. Amer. Math. Soc. 95 (1985) 613-618. MR 810173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] S. B. Grantham. Galvin's ``racing pawns'' game and a well-ordering of trees. Memoirs of the AMS 53 (1985) MR 776346.
Book volume table of contents

[42] Juan A. Toledo. Inducible periodic homeomorphisms of tree-like continua . Trans. Amer. Math. Soc. 282 (1984) 77-108. MR 728704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] D. Z. Du, F. K. Hwang and J. F. Weng. Steiner minimal trees on zig-zag lines . Trans. Amer. Math. Soc. 278 (1983) 149-156. MR 697066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] D. Z. Du and F. K. Hwang. A new bound for the Steiner ratio . Trans. Amer. Math. Soc. 278 (1983) 137-148. MR 697065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Hyman Bass, Edwin H. Connell and David Wright. The Jacobian conjecture: Reduction of degree and formal expansion of the inverse. Bull. Amer. Math. Soc. 7 (1982) 287-330. MR 663785.
Abstract, references, and article information
View Article: PDF

[46] C. J. Liu and Yutze Chow. Enumeration of forests in a graph . Proc. Amer. Math. Soc. 83 (1981) 659-662. MR 627715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Su Shing Chen. Limit sets of automorphism groups of a tree . Proc. Amer. Math. Soc. 83 (1981) 437-441. MR 624949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] David Pincus and J. D. Halpern. Partitions of products . Trans. Amer. Math. Soc. 267 (1981) 549-568. MR 626489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Keith R. Milliken. A partition theorem for the infinite subtrees of a tree . Trans. Amer. Math. Soc. 263 (1981) 137-148. MR 590416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] A. Meir and J. W. Moon. Packing and covering constants for certain families of trees. II . Trans. Amer. Math. Soc. 233 (1977) 167-178. MR 0460161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Stephen B. Maurer. Basis graphs of pregeometries. Bull. Amer. Math. Soc. 79 (1973) 783-786. MR 0376406.
Abstract, references, and article information
View Article: PDF


Results: 31 to 51 of 51 found      Go to page: 1 2